MathSciNet Relay Station
MathSciNet bibliographic data
MR878707 22E46
Moody, R. V.; Patera, J. Computation of character decompositions of class functions on compact semisimple Lie groups. Math. Comp. 48 (1987), no. 178, 799–827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement